|3tc/retrovir/crixivan & lipo
Dec 12, 2003
Hi. I have been on 3tc/retrovir/crixivan cocktail for almost 16 months now, at start I had 130000 V-load and 240 T-cell count... now I am at <400 undetectable and 500 T-cell count. I have started to notice fat loss from my feet and arms plus some noticeable facial wasting almost 3 months ago.... I work out and lead a very healthy nutrition program, with the lowest fat intake I can actually have.... My question is that I am worried about losing more fat in my legs and arms, and although my face is not too bad right now, I prefer to either regain my facial tissues or whatever that was lost there, or at least stop it and keep it as it is.... In your opinion , which one of my drugs I need to change? which is the drug that is causing all this??
Response from Dr. Moyle
Its a bit of an old fashioned regimen but obviously working well. Both the crixivan and the retrovir may be contributing to fat loss. For convenience sake the first change I would make is crixivan to sustiva, this may also help slow the fat loss and improve skin texture. Then switch the retrovir to either Ziagen or Viread...this should facilitate fat recovery and enable you regimen to be once daily Regards Graeme Moyle
boils or something
- Can Somebody Get Infected With Hiv Through Drinking Infected Blood?
- If You Have Hiv What Does Your White Blood Cells Do?
- Can A Cbc Show Signs Of Hiv?
- I May Have Hiv After 2 Years What Are Symptoms
- Can An Hiv Positive Person Have Normal Ranges In A Cbc?
- Risk Of Contracting Hiv From A Single Exposure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.